# SDR CA001212011

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flaps
- Component: Flap, Cndair, CL6002B19
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT 20 DEGREE'S ON APPROACH TO TORONTO. FLAPS RETRACTED TO 8 DEGREES ON GROUND, AND FAIL MESSAGE CLEARED.
